# SDR UPS97823644

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549301
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, AFT PIT AT THE DOOR FS 1120 I/B OF LONGERON 33R AND INTERCOSTAL FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 53-2-0.
